Bergman–Shilov boundary for subfamilies of $q$-plurisubharmonic functions

Volume 117 / 2016

Thomas Patrick Pawlaschyk Annales Polonici Mathematici 117 (2016), 17-39 MSC: Primary 32U05; Secondary 32F10. DOI: 10.4064/ap3695-1-2016 Published online: 17 June 2016


We introduce the notion of the Shilov boundary for some subfamilies of upper semicontinuous functions on a compact Hausdorff space. It is by definition the smallest closed subset of the given space on which all functions of that subclass attain their maximum. For certain subfamilies with simple structure we show the existence and uniqueness of the Shilov boundary. We provide its relation to the set of peak points and establish Bishop-type theorems. As an application we obtain a generalization of Bychkov’s theorem which gives a geometric characterization of the Shilov boundary for $q$-plurisubharmonic functions on convex bounded domains.


  • Thomas Patrick PawlaschykFaculty of Mathematics and Natural Sciences
    University of Wuppertal
    42119 Wuppertal, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image